Christmas visit to psychiatrist ends in disaster

Psych mistake
« on: January 30, 2018, 01:58:23 pm »

[Buddie]

I went to see the psychiatrist just after Christmas. I have intrusive thoughts and she wanted to change my antidepressant to help this. So I had to come off 100mg Nortriptyline and she gave me six weeks to do that. My dose was made up of 4x25mg tablets per day. So I cut down to 75mg. I felt okay and was optimistic. However, ten days after I’d gone down to 75mg I felt worse than ever and my intrusive thoughts were completely out of control. Now I am barely functioning. I have talked to the psychiatrist and we agreed to go back to 100mg. I am seeing her again next Wednesday. But now I am stuck in bed and the situation is much worse. I don’t know what to do. Any ideas? Thanks.

End Psychiatry supports Scientology

Preaching the Gospel of Ashton

"Rescue Doses"
« on: November 16, 2016, 04:26:40 pm »

[Buddie]

Ok fellow buddies-we need to rename “rescue dose” something more apt…like ” fuck you up good doses”, or “immediate retardation doses”, or maybe something catchier like”zombie dose”? We cannot EVER do Benzos, or barbiturates, or even alcohol if we want to keep our FREEDOM! Please don’t think it’s OK to take “just one” because our brains CANNOT HANDLE these poisons. The longer we are FREE the easier it is to stay that way. I took one .25 mg tablet as I hadn’t slept at all for months. My Drs said I could go back on the damn things but other than that they had nothing. I was a 4 y/o in the body of a 52 y/o man thanks to taking that one ” rescue dose “. No one I know has benefited from taking rescue doses. Do anything else but please, don’t take any “rescue doses”. Same same as rusky roulette, me hearties…..

Seen on Benzo Buddies…

“Colin is king!”

I met a traveller from an antique land
Who said: “Two vast and trunkless legs of stone
Stand in the desert. Near them, on the sand,
Half sunk, a shattered visage lies, whose frown,
And wrinkled lip, and sneer of cold command,
Tell that its sculptor well those passions read
Which yet survive, stamped on these lifeless things,
The hand that mocked them and the heart that fed:
And on the pedestal these words appear:
‘My name is Ozymandias, king of kings:
Look on my works, ye Mighty, and despair!’
Nothing beside remains. Round the decay
Of that colossal wreck, boundless and bare
The lone and level sands stretch far away.”

~ Percy Bysshe Shelley ~

Ashton worshippers make up new benzo withdrawal symptom: pain in the heels

Pain in the heels
« on: May 20, 2016, 11:20:09 am »

[Buddie]

Hi buddies,

All of the sudden I started getting pain in the heels.

Has anybody had this?

Thanks,
Shpend

Re: Pain in the heels
« Reply #1 on: May 20, 2016, 12:31:08 pm »

[Buddie]

Yes, I will get nerve pain in my heels and also in the front part of my feet. This nerve pain from wd can hit anywhere in your body, at anytime. I’ll get stabbing pains in my lower back and legs also. And if you have certain areas in your body that are more sensitive than others, this is often the place you’ll get a flare up.

Re: Pain in the heels
« Reply #2 on: May 20, 2016, 04:18:35 pm »

[Buddie]

Very interesting! For the last three weeks I have had pain in my heels too!

Regards

[…]

Re: Pain in the heels
« Reply #3 on: May 21, 2016, 02:32:14 am »

[Buddie]

I had this ….mine felt like I had blisters on heels….but it went away…

Hugs
[…]

Re: Pain in the heels
« Reply #4 on: May 21, 2016, 06:11:41 am »

[Buddie]

I have it in my right heel. When it first happened I thought it was plantar fasciatis, but now- having it since November (it is now May) I’m thinking it MUST be a w/d symptom. It hurts so bad!

We will heal from this!

DESCENT INTO MADNESS